# SDR FDEA200911234111

- Difficulty date: November 23, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N535215
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 740, LBL 10 FLOOR SUPPORT BRACKET CORRODED.  FWD CARGO STA 740, LBL 10 CORRODED FLOOR SUPPORT BRACKET REMOVED AND REPLACED IAW SRM 51-40-02 REV. 98.  FLOOR SUPPORT BRACKET FABRICATED IAW DWG NR 143N5352 SHT 1 REV. C AND PL 143N5352 REV P.  PART MARKED IAW GMM 7-0-1001.  REPAIR IS CLASSIFIED AS MINOR REPAIR IAW GMM 6-2-100 CRITERIA.
